# SDR ASAA2012092892972

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 1,397 hours, 427 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROX 260FL LT FMC FAILED.  RAN CHECK LIST.  FIXED ITSELF.  CONFIRMED POSITION WITH ATC AND ALT NAVS.  NO FURTHER ISSUES.  ACFT GROUNDED.  LT FMC LOGGED INTERMITTANT PPOS LAT RATE. COULD NOT DUPLICATE MALFUNCTION. LT.  FMC OP CK NORMAL REF MM 34-61-00-710-801.
